NuvaRing Acne Prone Skin, Heart Palpitations, Painful Cramps, Yeast Infection, Left Breast
Hi everyone - I'm so glad this site exists. I've had so many horrible side effects with the nuvaring and it's at least reassuring to confirm that they are from this stupid ring. I've been on NR for almost 8 months now. I loved it in the beginning, it was ... more »
Hi everyone - I'm so glad this site exists. I've had so many horrible side effects with the nuvaring and it's at least reassuring to confirm that they are from this stupid ring.
I've been on NR for almost 8 months now. I loved it in the beginning, it was so convenient and it hardly ever slipped down or anything. 8 months in and I'm ready to pull my hair out. The ring CONSTANTLY slips down, so much that I have to excuse myself to go adjust all day long. I fluctuate between being dripping wet and so dry that sex is impossible. It has made getting aroused virtually impossible, I am NEVER interested in having sex and feel anxious when my boyfriend tries to turn me on. Orgasm is much, MUCH harder than it ever has been before. So hard that I sometimes end up getting frustrated, giving up, and crying in bed. I am usually a very sexual person, and really loved sex with my partner. Now it borderlines feeling like a chore. When we do have sex, I feel as though there is a raw exposed cut that my bf is constantly rubbing. It hurts so bad that I sometimes have to ask him to stop. After sex my vagina burns and feels very irritated, and I get painful cramps. I get heart palpitations quite frequently, and a sharp shooting pain beneath/behind my left breast in my chest. It used to work wonders on my acne prone skin, but now I am breaking out all over my chest, back, and face like I am in middle school again. I got one yeast infection while on NR, but thankfully no UTIs. I am going to look into an IUD after this last horrible month, because the pill often makes me throw up. I'm so glad this is almost over though!